RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1964, Volume 63(105), Number 1, Pages 23–42 (Mi msb4401)  

This article is cited in 14 scientific papers (total in 16 papers)

On a weak isomorphism of transformations with invariant measure

Ya. G. Sinai


Full text: PDF file (2286 kB)

Bibliographic databases:

Received: 19.10.1962

Citation: Ya. G. Sinai, “On a weak isomorphism of transformations with invariant measure”, Mat. Sb. (N.S.), 63(105):1 (1964), 23–42

Citation in format AMSBIB
\Bibitem{Sin64}
\by Ya.~G.~Sinai
\paper On a weak isomorphism of transformations with invariant measure
\jour Mat. Sb. (N.S.)
\yr 1964
\vol 63(105)
\issue 1
\pages 23--42
\mathnet{http://mi.mathnet.ru/msb4401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=161961}


Linking options:
  • http://mi.mathnet.ru/eng/msb4401
  • http://mi.mathnet.ru/eng/msb/v105/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rokhlin, “Lectures on the entropy theory of measure-preserving transformations”, Russian Math. Surveys, 22:5 (1967), 1–52  mathnet  crossref  mathscinet  zmath
    2. A. B. Katok, “Monotone equivalence in ergodic theory”, Math. USSR-Izv., 11:1 (1977), 99–146  mathnet  crossref  mathscinet  zmath  isi
    3. V. M. Alekseev, “Final motions in the three-body problem and symbolic dynamics”, Russian Math. Surveys, 36:4 (1981), 181–200  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. V. Ryzhikov, “Mixing, rank, and minimal self-joining of actions with an invariant measure”, Russian Acad. Sci. Sb. Math., 75:2 (1993), 405–427  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. V. Ryzhikov, “Joinings and Multiple Mixing of Finite Rank Actions”, Funct. Anal. Appl., 27:2 (1993), 128–140  mathnet  crossref  mathscinet  zmath  isi
    6. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    7. E. A. Verbitskii, F. Takens, “Generalized entropies”, Math. Notes, 63:1 (1998), 112–115  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. S. V. Tikhonov, “O svyazi metricheskikh i spektralnykh svoistv $\mathbb{Z}^{d}$-deistvii”, Fundament. i prikl. matem., 8:4 (2002), 1179–1192  mathnet  mathscinet  zmath  elib
    9. A. G. Kachurovskii, “The entropy brick of an automorphism of a Lebesgue space”, Math. Notes, 80:6 (2006), 885–887  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. V. V. Ryzhikov, “Pairwise $\varepsilon$-Independence of the Sets $T^iA$ for a Mixing Transformation $T$”, Funct. Anal. Appl., 43:2 (2009), 155–157  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. A. I. Bashtanov, “Property of almost independent images for ergodic transformations without partial rigidity”, Proc. Steklov Inst. Math., 271 (2010), 23–33  mathnet  crossref  mathscinet  isi  elib
    12. S. V. Tikhonov, “A Note on Rochlin's Property in the Space of Mixing Transformations”, Math. Notes, 90:6 (2011), 925–926  mathnet  crossref  crossref  mathscinet  isi
    13. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
    14. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. B. M. Gurevich, “Toward the history of dynamical entropy: comparing two definitions”, J. Math. Sci. (N. Y.), 215:6 (2016), 693–699  mathnet  crossref  mathscinet
    16. B. M. Gurevich, “Affinnost entropii Arova”, Funkts. analiz i ego pril., 52:3 (2018), 22–31  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:591
    Full text:190
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019